Sh:975

Bib entry
@article{Sh:975,
 author = {Kaplan, Itay and Shelah, Saharon},
 title = {{A dependent theory with few indiscernibles}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {202},
 number = {1},
 year = {2014},
 pages = {59--103},
 issn = {0021-2172},
 mrnumber = {3265314},
 mrreviewer = {Klaas Pieter Hart},
 mrclass = {03C45 (03C55 03E02)},
 doi = {10.1007/s11856-014-1067-2},
 note = {\href{https://arxiv.org/abs/1010.0388}{arXiv: 1010.0388}},
 arxiv_number = {1010.0388}
}